Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On strong pseudoprimes to several bases

Author: Gerhard Jaeschke
Journal: Math. Comp. 61 (1993), 915-926
MSC: Primary 11A41; Secondary 11Y11
MathSciNet review: 1192971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With ${\psi _k}$ denoting the smallest strong pseudoprime to all of the first k primes taken as bases we determine the exact values for ${\psi _5},{\psi _6},{\psi _7},{\psi _8}$ and give upper bounds for ${\psi _9},{\psi _{10}},{\psi _{11}}$. We discuss the methods and underlying facts for obtaining these results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y11

Retrieve articles in all journals with MSC: 11A41, 11Y11

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society